# SDR 98ZZZX1752

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Part number: 2811T10001
- Condition: Failed
- Location: Eng Heater
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HEATER CAUTION LIGHT COMES ON WITH BOTH ENGINE HEATERS SELECTED.  REMOVED AND REPLACED.
